MathSciNet Relay Station
MathSciNet bibliographic data
MR722923 32H10 (32F15)
Herbort, Gregor Logarithmic growth of the Bergman kernel for weakly pseudoconvex domains in ${\bf C}\sp{3}$ of finite type. Manuscripta Math. 45 (1983), no. 1, 69–76.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement